Jump to content

Clan BoltBait


BoltBait

Recommended Posts

We had to postpone Christmas (hope no one else minds) because my wife's father went into the hospital. He's not looking too good. :(

That's sad. Especially so because of the timing. My thoughts go out to you, your wife, her father and the rest of clan BoltBait.

Link to post
Share on other sites

Thanks for all of the positive thoughts. We're far from out of the woods. I'll post when I know more. But, I do know that if he makes it out of the hospital he'll be going to a skilled nursing facility. He needs help getting around even on good days. :(

Could one of the mods split this discussion onto its own thread? I'm on my phone or I'd do it myself. Thanks.

Click to play:
j.pngs.pngd.pnga.pngp.png
Download: BoltBait's Plugin Pack | CodeLab | and how about a Computer Dominos Game

Link to post
Share on other sites

He has stabilized and things are looking up.

He is talking and joking and demanding to go home. The doctor won't release him until he's strong enough to move around by himself (bathroom, etc.).

He's eating again, but not much. We're working on that.

Click to play:
j.pngs.pngd.pnga.pngp.png
Download: BoltBait's Plugin Pack | CodeLab | and how about a Computer Dominos Game

Link to post
Share on other sites

He is up and walking around now and eating solid food.  The doc says he's still not independent enough to go home so he's being moved to extended care wing today.  The plan is for more physical therapy and then home.

 

The episode that started this all was that he had a seizure and was hallucinating.  This lasted for 3 days in the hospital.  Turns out it was a side effect of a new medication that he was given when combined with existing medications.

Click to play:
j.pngs.pngd.pnga.pngp.png
Download: BoltBait's Plugin Pack | CodeLab | and how about a Computer Dominos Game

Link to post
Share on other sites
 Turns out it was a side effect of a new medication that he was given when combined with existing medications.

 

Scary stuff.  I had loads of tests 2 years ago for MS and it turned out to be interaction of medication

 

Shows we really must trust our doctors to keep taking the pills they give us.

 

Glad to hear he's getting stronger and stronger.  The older generation are much stronger than us youngsters IMO

free-sig.png

... Blue 'Til I Die ...

My Gallery

Link to post
Share on other sites

Excellent news BoltBait!  The Clan must be so relieved.

 

Medical delirium scared the hell out of me the first time I met it.  Thankfully a talk to the medical staff eased our concerns.

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...